# SDR AALA20110105TUL11

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 57,217 hours, 29,460 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STATION 1079 UPPER AFT WINDOW PAN EAR IS CRACKED AT FASTENER.  FABRICATED, TREATED, PRIME PAINTED, AND INSTALLED DOUBLER PER AARD 53-10-00-25.
